# SDR I5EA2022071500002

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N808TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 77,073 hours, 44,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 117290
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHT INOP AT STA 607R.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT STA 500C + 10 IAW B737-400 AMM 33-51-514. TEST OK.
